JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  J. K. Prajapat    
    Email: jkp_0007@rediffmail.com  

Department of Mathematics
Sobhasaria Engineering College
NH-11 Gokulpura, Sikar 332001, Rajasthan

    Research Areas :  
Other :  
    Articles: Inclusion and Neighborhood Properties for Certain Classes of Multivalently Analytic Functions Associated with the Convolution Structure   Volume 8, Issue 1
    Subordination Theorem for a Family of Analytic Functions Associated With the Convolution Structure   Volume 9, Issue 4
    Some Generalized Inequalities Involving the $q$-Gamma Function   Volume 10, Issue 4

      search [advanced search] copyright 2003 terms and conditions login